# SDR EIA2008018

- Difficulty date: April 19, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 87,611 hours, 15,635 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Fore Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT TOOK BIRDSTRIKE OUT OF JFK, ON BIRDSTRIKE INSP AT DOV FOUND RT OUTBOARD FOREFLAP LEADING EDGE DAMAGE.  REMOVED AND REPLACED RIGHT WING OUTBOARD FOREFLAP ASSY IAW MM 27-51-05
